Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Nov. 2015

 

 

Consistency of Estimators in Partially Observed Subcritical Branching Processes with Immigration, Vol. 4, No. 3 (Nov. 2015), PP:343-351

Download

Authors:
I. Rahimov - Department of Mathematics and Statistics, Zayed University, P.O.Box 19282, Dubai, UAE.

 

Taylor Series for Survival Function Approximation using Doubly Censoring with Covariates, Vol. 4, No. 3 (Nov. 2015), PP:353-360

Download

Authors:
Bader A. Aljawadi - Department of Mathematics, Faculty of Science and Technology, Hebron University, Palestine

 

On Slope Estimation Capabilities of Some Second Order Response Surface Designs, Vol. 4, No. 3 (Nov. 2015), PP:361-366

Download

Authors:
Polycarp E. Chigbu - Department of Statistics, University of Nigeria, Nsukka, Nigeria
Ngozi C. Umelo-Ibemere - Department of Statistics, Federal University of Technology, Owerri, Imo State, Nigeria

 

Estimation of the Finite Population Mean, using Median based Estimators in Stratified Random Sampling, Vol. 4, No. 3 (Nov. 2015), PP:367-374

Download

Authors:
Waqar Hafeez - Department of Statistics, Quaid-i-Azam University, Islamabad, Pakistan.
Javid Shabbir - Department of Statistics, Quaid-i-Azam University, Islamabad, Pakistan.

 

The McDonald Quasi Lindley Distribution and Its Statistical Properties with Applications, Vol. 4, No. 3 (Nov. 2015), PP:375-386

Download

Authors:
Rasool Roozegar - Department of Statistics, Yazd University, P.O. Box 89195-741, Yazd, Iran
Fatemeh Esfandiyari - Department of Statistics, Yazd University, P.O. Box 89195-741, Yazd, Iran

 

Bayesian Estimation from Exponentiated Frechet Model using MCMC Approach based on Progressive Type-II Censoring Data, Vol. 4, No. 3 (Nov. 2015), PP:387-403

Download

Authors:
Ahmed A. Soliman - Mathematics Department, Sohag University, Sohag 82524, Egypt
A. H. Abd Ellah - Mathematics Department, Sohag University, Sohag 82524, Egypt
Essam. A. Ahmed - Mathematics Department, Sohag University, Sohag 82524, Egypt
Al-Wageh A. Farghal - Mathematics Department, Sohag University, Sohag 82524, Egypt

 

On Convergence of Intermediate Order Statistics under Power Normalization, Vol. 4, No. 3 (Nov. 2015), PP:405-409

Download

Authors:
Haroon M. Barakat - Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
Azza R. Omar - Faculty of Science, Mathematical Department, Girls Branch, Al-Azhar University, Egypt

 

A Size-Biased Probability Distribution for the Number of Male Migrants, Vol. 4, No. 3 (Nov. 2015), PP:411-415

Download

Authors:
Priti - Department of Statistics, Banaras Hindu University, Varanasi, 221005, India.
B. P. Singh - Department of Statistics, Banaras Hindu University, Varanasi, 221005, India.

 

A New Distribution Using Sine Function- Its Application To Bladder Cancer Patients Data, Vol. 4, No. 3 (Nov. 2015), PP:417-427

Download

Authors:
Dinesh Kumar - Department of Statistics, The University of Burdwan, West Bengal- 713104, India
Umesh Singh - Department of Statistics and DST- CIMS, Banaras Hindu University, Uttar Pradesh- 221005, India
Sanjay Kumar Singh - Department of Statistics and DST- CIMS, Banaras Hindu University, Uttar Pradesh- 221005, India

 

Moment Properties of Generalized Order Statistics from Lindley Distribution, Vol. 4, No. 3 (Nov. 2015), PP:429-434

Download

Authors:
Jagdish Saran - Department of Statistics, University of Delhi, Delhi-110007, India
Narinder Pushkarna - Department of Statistics, University of Delhi, Delhi-110007, India
Rashmi Tiwari - Department of Statistics, University of Delhi, Delhi-110007, India

 

A Study of Exclusive Breastfeeding and its impact on Nutritional Status of Child in EAG States, Vol. 4, No. 3 (Nov. 2015), PP:435-445

Download

Authors:
Abhishek Kumar - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
V. K. Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India

 

Importance of Socio-Demographic Factors on Utilization of Maternal Health Care Services in India, Vol. 4, No. 3 (Nov. 2015), PP:447-457

Download

Authors:
Krishna Kumar Pandey - Department of Statistics, Bananas Hindu University, Varanasi-221005, India
R. D. Singh - Department of Statistics, Bananas Hindu University, Varanasi-221005, India

 

A Chain Ratio-Type Estimator for Population Median under Double Sampling Design, Vol. 4, No. 3 (Nov. 2015), PP:459-463

Download

Authors:
Mursala Khan - Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, 22060, Pakistan
Abdullah Yahia Al-Hossain - Department of Mathematics, Faculty of Science, Jazan University, Jazan 2097, Saudi Arabia

 

Forecasting of Wheat Production in Kushtia District & Bangladesh by ARIMA Model: An Application of Box-Jenkinís Method, Vol. 4, No. 3 (Nov. 2015), PP:465-474

Download

Authors:
Faruq Abdulla - Department of Statistics, Islamic University, Kushtia-7003, Bangladesh
Md. Moyazzem Hossain - Department of Statistics, Jahangirnagar University, Savar, Dhaka-1342, Bangladesh

 

Some Properties of Exponentiated Weibull-Generalized Exponential Distribution, Vol. 4, No. 3 (Nov. 2015), PP:475- 486

Download

Authors:
Suriya Jabeen - P.G Department of Statistics, University of Kashmir, Srinagar, India
T. R Jan - P.G Department of Statistics, University of Kashmir, Srinagar, India

 

The Simulation Studies of Stress-Strength Model for ELED, Vol. 4, No. 3 (Nov. 2015), PP:487-498

Download

Authors:
M. A. El-Damcese - Mathematical Department, Faculty of science, Tanta University, Tanta, Egypt.
M. O. Mohamed - Mathematical Department, Faculty of Science, Zagazig University, Zagazig, Egypt.
Gh. marei - Mathematical Department, Faculty of Science, Zagazig University, Zagazig, Egypt.

 

Bayesian Analysis of Generalized Gamma Distribution, Vol. 4, No. 3 (Nov. 2015), PP:499-512

Download

Authors:
Saima Naqash - Department of Statistics, University of Kashmir, Srinagar, India.
S.P. Ahmad - Department of Statistics, University of Kashmir, Srinagar, India.
A. Ahmed - Department of Statistics and O.R., Aligarh Muslim University, Aligarh, India.

 

Characterization and Estimations of Weighted Generalized Beta Probability Distributions, Vol. 4, No. 3 (Nov. 2015), PP:513-525

Download

Authors:
J. A. Reshi - Department of Statistics, University of Kashmir, Srinagar, India.
A. Ahmed - Department of Statistics and O.R., Aligarh Muslim University, Aligarh, U.P. India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved